| €5 Delivery Now Available! | Free Delivery On Orders Over €40 |

Nurofen® for Children 3 Months+ Orange Flavour Oral Suspension 100mg/5ml with Dosing Syringe – 150ml

Nurofen® for Children 3 Months+ Orange Flavour Oral Suspension 100mg/5ml with Dosing Syringe – 150ml

Regular price
€9,00
Sale price
€9,00
Regular price
Sold out
Unit price
per 
Tax included.

Orange flavour, sugar free and colour free oral suspension containing ibuprofen to provide fast and long lasting relief from fever and pain for children and babies aged 3 months and up. This medication works to reduce temperature associated with fever and soothes away pain resulting from headache, sore throat, earache, strains and sprains, toothache and cold and flu symptoms. Dosing syringe included.

Directions For Use

Shake bottle thoroughly before measuring the dose.
Use the enclosed syringe to measure the dose accurately.
Push the syringe firmly into the neck of the bottle.
Turn the bottle upside down and gently pull the plunger down drawing the liquid into the syringe. Turn the bottle the right way up, remove the syringe from the bottle by gently twisting it.
Place the end of the syringe into the child's mouth and gently press the plunger down, slowly releasing the medicine.
After use wash and rinse the syringe parts in warm water.
Dosage:
Babies 3-6 months (weighing over 5kg): 2.5ml up to 3 times in 24 hours.
Babies 6-12 months: 2.5ml up to 3 times in 24 hours.
Children 1-3 years: 5ml up to 3 times in 24 hours.
Children 4-6 years: 7.5ml up to 3 times in 24 hours.
Children 7-9 years: 10 ml up to 3 times in 24 hours.
Children 10-12 years: 15ml up to 3 times in 24 hours.
For short term use only.

 

Active Ingredients

Each 5ml contains:
Ibuprofen 100mg

Warnings

Keep out of reach and sight of children.
Please read accompanying instructions carefully before using this product.
Only use this product as intended, in the event of misuse, seek medical advice.
Do not exceed the stated dose.

Allergies

Do not use this product if you are allergic or have a hypersensitivity to any of the ingredients.

Age Restriction

This product is not suitable for children under 3 months of age or babies weighing less than 5kg.

Precautions For Special Groups

This product should not be used in pregnancy, unless considered essential by the doctor.
Please consult your doctor or pharmacist before using this product if you are taking any other medications or have a medical condition.
Do not take this product if you:
Suffer from severe heart failure, kidney failure or liver failure.
Have a history of gastrointestinal bleeding or perforation related to previous NSAIDs therapy.
Have a history of peptic ulcers.
Have had a hypersensitivity reaction in response to ibuprofen, aspirin or NSAIDs. Hypersensitivity reactions include asthma, bronchospasm (narrowing of the airways), runny nose, angioedema (skin swelling) or hives.
This product should be used with particular caution in elderly patients who are more prone to side effects.

Storage

Do not store above 25°C.
Store in original container.

 

Product Specific Warnings

If symptoms persist for more than 3 days or if new symptoms arise, consult your doctor or pharmacist.
Consult your doctor or pharmacist before using this product if you have a history of, or are currently suffering from peptic ulceration or worsening of asthma.
Do not use with other medicines that contain ibuprofen, aspirin or other NSAIDs, including those that you can buy over the counter.